# SDR IXXA11SMN040S

- Difficulty date: February 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND FWD LOWER CARGO FWD DOOR AND JAMB INTERIOR CORRODED AT STA 335.000, LONGERON 36 TO LONGERON 35 RT. REMOVED DAMAGED ANGLE.  FABRICATED REPAIR ANGLE, FILLER AND REPAIR STRAP. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW SRM 51-2-1, FIG 1 TR 51-130, SRM 51-1-8B, SRM 51-1-20D AND SRM 51-3-1.
